# SDR SWIA200312507

- Difficulty date: October 14, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 39,300 hours, 48,054 cycles
- Engine: Pwa PW118
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3211001003
- Part serial: 0295
- Condition: Malfunctioned
- Location: Rudder
- Part time: 2,390 hours, 3,553 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

WHILE IN DESCENT AT 250KTS, UNABLE TO TRIM THE AIRCRAFT WITH THE RUDDER TRIM.  TURNED OFF A/P AND YAW DAMPER, STILL NO GOOD. TURNED OFF BLUE SYSTEM HYDRAULICS AND IT WORKED.  REMOVED AND REPLACED RUDDER PCU IAW MM 27-22-01.  OPS CHECKS AND LEAK CHECKS GOOD.
